# SDR UIEA2021092302094

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU FIRE LP 1( PERF ENG/APU FIRE TEST PER AMM 26-11-01. VERFIED STATUS MSG EXTINGUISHED. SYSTEM OPERATIING NORMAL.
